advertisement
Question
Posted by: Sanjiv | 2008/05/27

Spider Nivae

I have recently noticed that I have been getting more red spots (spider nivae??) across my upper body, some of which are large. Any reason or cause for this and what can I do to minimise this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Visit the following website, excellent with causes for spider veins.

http://www.venarin.com/spider-veins-treatment/spider-vein-causes.htm

you can also use Vitamin C to strengthen the capillary walls of the blood vessels.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sanjiv | 2008/05/28

I have since discovered that Spider Nivi is related to disease of the liver. I drink moderately, so not alcohol related. However, also have psoriasis, which is again liver related. Would a liver detox help?

Reply to Sanjiv

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement